# SDR UALA2009032300855

- Difficulty date: March 20, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 58,834 hours, 18,783 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP UPPER SURFACE CHAFED NEAR OUTBOARD END.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLAP.
